Ghent University Academic Bibliography

Advanced

Dense near polygons with hexes of type H-D (5, q(2)), Q(5, q)xL(q+1) or Q(5, q) circle times Q(5, q)

Bart De Bruyn UGent (2006) JOURNAL OF COMBINATORIAL THEORY SERIES A. 113(5). p.762-778
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
113
issue
5
pages
762-778 pages
publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Web of Science type
Article
Web of Science id
000238494300002
JCR category
MATHEMATICS
JCR impact factor
0.677 (2006)
JCR rank
56/186 (2006)
JCR quartile
2 (2006)
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
365714
handle
http://hdl.handle.net/1854/LU-365714
date created
2007-05-10 21:05:00
date last changed
2008-02-22 23:00:41
@article{365714,
  author       = {De Bruyn, Bart},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {5},
  pages        = {762--778},
  publisher    = {ACADEMIC PRESS INC ELSEVIER SCIENCE},
  title        = {Dense near polygons with hexes of type H-D (5, q(2)), Q(5, q)xL(q+1) or Q(5, q) circle times Q(5, q)},
  volume       = {113},
  year         = {2006},
}

Chicago
De Bruyn, Bart. 2006. “Dense Near Polygons with Hexes of Type H-D (5, Q(2)), Q(5, q)xL(q+1) or Q(5, Q) Circle Times Q(5, Q).” Journal of Combinatorial Theory Series A 113 (5): 762–778.
APA
De Bruyn, B. (2006). Dense near polygons with hexes of type H-D (5, q(2)), Q(5, q)xL(q+1) or Q(5, q) circle times Q(5, q). JOURNAL OF COMBINATORIAL THEORY SERIES A, 113(5), 762–778.
Vancouver
1.
De Bruyn B. Dense near polygons with hexes of type H-D (5, q(2)), Q(5, q)xL(q+1) or Q(5, q) circle times Q(5, q). JOURNAL OF COMBINATORIAL THEORY SERIES A. ACADEMIC PRESS INC ELSEVIER SCIENCE; 2006;113(5):762–78.
MLA
De Bruyn, Bart. “Dense Near Polygons with Hexes of Type H-D (5, Q(2)), Q(5, q)xL(q+1) or Q(5, Q) Circle Times Q(5, Q).” JOURNAL OF COMBINATORIAL THEORY SERIES A 113.5 (2006): 762–778. Print.